# SDR UIEA2014011300009

- Difficulty date: January 13, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 73,493 hours, 15,468 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hose
- Part number: MS1762J0606
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOSE & ELBOW ASSEMBLY DAMAGED ON PRESS REGULATING VLV & NBSP.  R & R HOSE & ELBOW ASSEMBLY, LEAK CHECKED GOOD.
